# SDR USAA950753

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IND - FLT 977 - AT FL 350, THE RT HYDRAULIC PRESSURE LIGHT ILLUMINATED AND THE HYDRAULIC QUANTITY DROPPED TO ZERO.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED IN IND.  MAINTENANCE REPLACED THE HYDRAULIC PUMP AND FILTERS.  OPERATIONS CHECKED GOOD.  (W)
